English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27320/39164
Visitors : 2475561      Online Users : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50041

Title: The positive real control problem and the generalized algebraic Riccati equation for descriptor systems
Authors: He‐Sheng Wang
Chee‐Fai Yung
Fan‐Ren Chang
Contributors: 國立臺灣海洋大學:通訊與導航工程系
Keywords: positive real control
descriptor system
generalized algebraic Riccati equation
Date: 2001-02
Issue Date: 2018-09-11T08:50:24Z
Publisher: Journal of the Chinese Institute of Engineers
Abstract: Abstract: In this paper, some useful properties of generalized algebraic Riccati equations and generalized positive real lemma for descriptor systems are given. Based on these results, the main purpose of this paper is to investigate the positive real (PR) control problem for descriptor systems. Necessary and sufficient conditions are derived for the solution to this problem expressed in terms of two generalized algebraic Riccati equations which may be considered to be generalizations of the Riccati equations obtained by Sun et al. (1994). When these conditions hold, state space formulae for all controllers solving the problem are also given.
Relation: 24(2) pp.203-220
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50041
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML8View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback